# SDR AWXA200400945

- Difficulty date: August 6, 2004
- Submitted: September 2, 2004
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 054
- Aircraft time: 47,402 hours, 21,321 cycles
- Engine: Iae V2500A1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: D53480114208
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK EXFOLIATION CORROSION WAS FOUND ON FUSELAGE SKIN AT PORTABLE WATER SERVICING CUTOUT FR 65 TO FR 66, STR 37 LT TO STR 41 LT. MAINTENANCE REMOVED CORRODED REINFORCEMENT DOUBLER; FABRICATED A NEW REPLACEMENT REINFORCEMENT DOUBLER; INSTALLED REPAIR PART IAW A320 SRM 51-72-11. **SUPP** REGISTRATION NUMBER AND TIMES HAVE BEEN CHANGED TO REFLECT THE CORRECT AIRCRAFT.
